Stomach Aches Are Twisted And Diarrhea Is It A Sign Of Typhus Or Inflammation Of The Large Intestine?

Illustration of Stomach Aches Are Twisted And Diarrhea Is It A Sign Of Typhus Or Inflammation Of The Large Intestine?
Illustration: Stomach Aches Are Twisted And Diarrhea Is It A Sign Of Typhus Or Inflammation Of The Large Intestine? img.webmd.com

I am Diah 18 years old. Why does my stomach ache around and accompanied by diarrhea, the pain sometimes appears sometimes disappears. Previously I had typhus and inflammation of the large intestine, is this a sign of typhus or inflammation of my large intestine recurrence?

1 Answer:

Hello Diaho,


Thank you for asking HealthReplies.com.

A stomach that feels twisted with diarrhea can not only be caused by typhus (typhoid fever) or inflammation of the large intestine. These complaints can also indicate other digestive infections (other than typhus), food intolerance, malabsorption, food poisoning, gastrointestinal tumors, drug side effects, dyspepsia (increased gastric acid), irritable bowel syndrome, hormonal fluctuations before menstruation (in women), and so. Handling of each of these conditions can be different from typhus and inflammation of the intestine. Therefore, before checking yourself directly to the doctor, you should not rush to draw conclusions let alone consume any drugs.


Indeed, despite being treated until healed, typhus and inflammation of the large intestine is not impossible to recur. This condition usually occurs due to risk factors that you do not avoid properly, for example if you are accustomed to eating snacks carelessly, lazy to wash food before eating, do not close cooked food, and so on. Poor endurance, low socioeconomic status, living in densely populated settlements, and many other factors can also contribute to this condition.


You should consult yourself directly to a doctor or a specialist in internal medicine so that you can evaluate more deeply the possible conditions that underlie your complaints. Often, the doctor will first give several types of drugs so that your complaints improve. However, if it does not improve, the doctor can direct you to undergo further tests, for example ultrasound, endoscopy, laboratory, and so on.


For now, we urge you to live the tips below:

Compress using warm water on a wrapped stomach
Reduce eating foods that are too spicy and contain a lot of gas
Stop snacking habit carelessly
Be diligent in washing your hands with antiseptic soap
Cook your cooking with clean, cooked, close cooked food
Do not carelessly take medication, including anti-diarrhea medication, without doctor's advice
Drink more and rest

Hope this helps ...

: by

Related Question

The Cause Of A Lump In The Nipple Accompanied By Pain And Itching?

The Cause Of A Lump In The Nipple Accompanied By Pain And Itching?

(1 year ago)

Hello, I want to ask .. in the area of ​​the circle of my nipples on the right there is a lump like swelling that feels very painful and itchy even though it is not touched. Th...

As A Result Of Taking Too Much Toothache Medicine, It Causes Biduran?

As A Result Of Taking Too Much Toothache Medicine, It Causes Biduran?

(1 year ago)

Hello, I am 12 years old now, and last time I had a toothache, so I took a lot of medicine for meftamic acid and Mrs. Profen, until when I had seen a dentist and then my toothache ...

Blood Pressure Is Too Low, Can It Still Be Alive?

Blood Pressure Is Too Low, Can It Still Be Alive?

(1 year ago)

If our blood is 60, can we still live?...

Leave a Reply

Your email address will not be published. Required fields are marked *